# SDR HEEA061767

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 23065805
- Condition: Failed
- Location: Fadec
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC DEGRADE AND RESTART FAULT LIGHTS ON.  REPLACED WITH SERVICEABLE HARNESS.
